On some affine isoperimetric inequalities

Erwin Lutwak New York University

Convex and Discrete Geometry mathscidoc:1703.40014

Journal of Differential Geometry, 23, (1), 1–13, 1986
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-03-02 06:26:19 uploaded by lutwak ] [ 788 downloads ] [ 0 comments ]
@inproceedings{erwin1986on,
  title={On some affine isoperimetric inequalities},
  author={Erwin Lutwak},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170302062619372323595},
  booktitle={Journal of Differential Geometry},
  volume={23},
  number={1},
  pages={1–13},
  year={1986},
}
Erwin Lutwak. On some affine isoperimetric inequalities. 1986. Vol. 23. In Journal of Differential Geometry. pp.1–13. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170302062619372323595.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved